Erratum for “Generalized dirichlet series and B-functions”
Compositio Mathematica, Tome 72 (1989) no. 2, pp. 237-239.
@article{CM_1989__72_2_237_0,
     author = {Lichtin, Ben},
     title = {Erratum for {{\textquotedblleft}Generalized} dirichlet series and $B$-functions{\textquotedblright}},
     journal = {Compositio Mathematica},
     pages = {237--239},
     publisher = {Kluwer Academic Publishers},
     volume = {72},
     number = {2},
     year = {1989},
     zbl = {0679.32002},
     mrnumber = {1030143},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__72_2_237_0/}
}
TY  - JOUR
AU  - Lichtin, Ben
TI  - Erratum for “Generalized dirichlet series and $B$-functions”
JO  - Compositio Mathematica
PY  - 1989
DA  - 1989///
SP  - 237
EP  - 239
VL  - 72
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1989__72_2_237_0/
UR  - https://zbmath.org/?q=an%3A0679.32002
UR  - https://www.ams.org/mathscinet-getitem?mr=1030143
LA  - en
ID  - CM_1989__72_2_237_0
ER  - 
Lichtin, Ben. Erratum for “Generalized dirichlet series and $B$-functions”. Compositio Mathematica, Tome 72 (1989) no. 2, pp. 237-239. http://www.numdam.org/item/CM_1989__72_2_237_0/